# SDR SIMA200123411

- Difficulty date: August 14, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPNE95300013020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION WAS FOUND ON SEAT TRACKS, LEFT AFT OUTBOARD, LEFT AFT INBOARD, LEFT F/A, RIGHT F/A.  THE SEAT TRACKS WERE REMOVED AND REPLACED IAW ATR 72 SRM 51-25-04 AND AMERICAN EAGLE ENGINEERING ORDER E2-53MR-115.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
